# SDR SIMA202301098001

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 6,884 hours, 4,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Cabin
- Component: .
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEREGENCY PHOTOLUMINESCENT LIGHT STRIP IN FRONT OF THE CLOSET MISSING REF MEL 33-31 AUTH 101060-C LOG PAGE 4822603 ITEM 1 -C/A-RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21.M PROCEDURES REVERSED. MEL ITEM RESTORED.
